# SDR ASOA2016013014483

- Difficulty date: January 30, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CORRODED AT FS 280.  BLENDED 221ALF FLOOR SUPPORT ANGLE AT 280 FS IAW SRM 51-21-06.  COMPLIED WITH EA 32-2016-016, REV DATED 2/3/16.  RECEIVED EC/TC AND COMPLIED WITH EC/TC EO 32-2016-016.
